# SDR SWAA2017070514736

- Difficulty date: June 19, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 65C25228
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FRAME CORRODED AT BS 727C, BETWEEN RBL 4 TO RBL 11.  R & R THE FRAME IAW SRM.
